# SDR DLM11991076

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813DE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Nr 2
- Component: 7213000012
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

NUMBER 2 SMOKE DETECTOR C/B PULLED DUE TO ERRONEOUS LAV SMOKE INDICATIONS.  ERRONEOUS LAV SMOKE INDICATIONS DID NOT REOCCUR.  C/B NOT RESET, NO FURTHER DIAGNOSIS ATTEMPTED BY FLIGHT CREW.  INSPECTED SMOKE DETECTOR AND FOUND NO DEFECTS.  REPLACED NR 2 LAV SMOKE DETECTOR CAPTS SIDE F/C AS PRECAUTIONARY, PERFORMED SATISFACTORY OPERATIONAL TEST ALL OK.
